Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 21, Pages 1341-1363
http://dx.doi.org/10.1155/S0161171203108149

Stochastic processes on non-Archimedean Banach spaces

Theoretical Department, Institute of General Physics, 38 Vavilov Street, Moscow 119991 GSP-1, Russia

Received 27 August 2001

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. V. Ludkovsky, “Stochastic processes on non-Archimedean Banach spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 21, pp. 1341-1363, 2003. https://doi.org/10.1155/S0161171203108149.